# SDR SWAA051348

- Difficulty date: May 8, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 37,377 hours, 32,499 cycles
- Engine: Ge CFM563B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Part number: MS29513258
- Condition: Worn
- Location: Lt Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PAX REPORTED VAPOR SPEWING FROM LT WING, UPON ARRIVAL, FOUND SIGNIFICANT FUEL LEAK FROM NR 1 ENGINE PYLON AFT VENT.  REMOVED AND REPLACED PACKINGS & SECURED FLEX FUEL FEED LINE PER MM.
